Can you take 2 180 mg fexofenadine a day?

Recommended doses of fexofenadine are: For adults with seasonal allergic rhinitis (hay fever): 120 mg taken once a day. For children aged 6-12 years with seasonal allergic rhinitis (hay fever): 30 mg taken twice a day, in the morning and evening. For adults with chronic urticaria: 180 mg taken once a day.

Is fexofenadine hydrochloride a decongestant?

Allegra-D (fexofenadine hcl and pseudoephedrine hcl) is a combination of an antihistamine and a decongestant used to treat sneezing, cough, runny or stuffy nose, itchy or watery eyes, hives, skin rash, itching, and other symptoms of allergies and the common cold.

Can you take fexofenadine and Benadryl?

Most allergy medicines should not be combined with one another, according to Dr. Susan Besser, a primary care provider at Mercy Medical Center in Baltimore, Maryland. “You should not take multiple oral antihistamines together, such as Benadryl, Claritin, Zyrtec, Allegra or Xyzal.

How do you take fexofenadine 180 mg?

The recommended dose is one tablet (180 mg) daily. Take your tablet with water before a meal. This medicine starts to relieve your symptoms within 1 hour and lasts for 24 hours. If you take too many tablets, contact your doctor or the nearest hospital emergency department immediately.

Is fexofenadine stronger than loratadine?

One trial reported that fexofenadine was superior to loratadine with regards to wheal and flare suppression (allergic skin reaction), with a faster onset of effect and a more effective suppression of the flare at each time point in the study (Kaliner et al).

How quickly does fexofenadine work?

Some symptom relief may occur within 10-20 minutes of the first dose. Within an hour, all patients should notice a reduction in their allergy symptoms with peak effects seen by two to three hours. The effects of fexofenadine are still seen 12 hours after an oral dose.

How long do fexofenadine side effects last?

Take your tablet with water before a meal. This medicine starts to relieve your symptoms within 1 hour and lasts for 24 hours. If you take too many tablets, contact your doctor or the nearest hospital emergency department immediately. Symptoms of an overdose in adults are dizziness, drowsiness, fatigue and dry mouth.